X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (31) 31
16p90 (25) 25
algebra (19) 19
mathematics, general (14) 14
polynomial identity (8) 8
16r10 (7) 7
associative rings and algebras (7) 7
commutative rings and algebras (7) 7
exponential growth (7) 7
non-associative rings and algebras (7) 7
codimension growth (6) 6
gelfand-kirillov dimension (6) 6
codimension (5) 5
codimensions (5) 5
growth (5) 5
secondary 16p90 (5) 5
16w50 (4) 4
algebras (4) 4
gk dimension (4) 4
mathematical analysis (4) 4
mathematics - rings and algebras (4) 4
mathematics, applied (4) 4
primary 16r10 (4) 4
16s32 (3) 3
applications of mathematics (3) 3
polynomial identities (3) 3
polynomials (3) 3
rings (3) 3
16n40 (2) 2
16s99 (2) 2
16w25 (2) 2
20f65 (2) 2
37a15 (2) 2
43a07 (2) 2
amenability (2) 2
asymptotic properties (2) 2
centralizers (2) 2
coarse spaces (2) 2
computer science (2) 2
construction (2) 2
fractional pi-exponent (2) 2
følner nets (2) 2
gelfand–kirillov dimension (2) 2
geometry (2) 2
graded algebras (2) 2
growth rate (2) 2
identities (2) 2
invariants (2) 2
leavitt path algebras (2) 2
lie groups (2) 2
lie superalgebra (2) 2
paradoxical decompositions (2) 2
pi-algebras (2) 2
primary 17a30 (2) 2
rings and algebras (2) 2
subalgebras (2) 2
translation algebras (2) 2
varieties (2) 2
05a05 (1) 1
13n10 (1) 1
14a22 (1) 1
15a69 (1) 1
16d25 (1) 1
16d30 (1) 1
16d60 (1) 1
16e40 (1) 1
16e65 (1) 1
16g20 (1) 1
16k40 (1) 1
16n20 (1) 1
16p40 (1) 1
16r99 (1) 1
16s10 (1) 1
16s15 (1) 1
16s30 (1) 1
16s34 (1) 1
16s38 (1) 1
16s85 (1) 1
16w55 (1) 1
16w70 (1) 1
17a70 (1) 1
17b56 (1) 1
17b63 (1) 1
17b65 (1) 1
17b66 (1) 1
17b70 (1) 1
17c10 (1) 1
17c50 (1) 1
17c70 (1) 1
17r01 (1) 1
1991 mathematics subject classification: 16s30, 16p90, 17b35, 17b50 (1) 1
2000 mathematics subject classification 16t05 (1) 1
2000 mathematics subject classification: 11n45, 16p90, 20e07 (1) 1
20f36 (1) 1
20m05 (1) 1
53c22 (1) 1
55p35 (1) 1
55p62 (1) 1
57t05 (1) 1
absolute n -complete algebra (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Archiv der Mathematik, ISSN 0003-889X, 2/2019, Volume 112, Issue 2, pp. 149 - 160
Let A be an algebra over a field F of characteristic zero. For every $$n\ge 1$$ n ≥ 1 , let $$\delta _n(A)$$ δ n ( A ) be the number of linearly independent... 
Primary 16R10 | Codimension | Polynomial identity | Mathematics, general | Mathematics | 15A69 | Secondary 16P90 | Exponential growth | Central polynomial | MATHEMATICS | CODIMENSION GROWTH | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2015, Volume 43, Issue 5, pp. 1967 - 1982
In this paper we study the growth rates of Artin monoids, and we show that 4 is a universal upper bound. We also show that the generating functions of the... 
Right-angled Artin monoids | Coxeter graphs | Growth rate | Artin groups | Recurrence relations | MATHEMATICS | 20M05 | BRAID-GROUPS | 20F36 | 16P90
Journal Article
São Paulo Journal of Mathematical Sciences, ISSN 1982-6907, 12/2016, Volume 10, Issue 2, pp. 219 - 227
This survey is devoted to the construction of several counterexamples that can be given in combinatorial PI-theory when dealing with growth of varieties of... 
Primary 16R10 | Codimension | Polynomial identity | Mathematics, general | Mathematics | Exponential growth | 16P90
Journal Article
São Paulo Journal of Mathematical Sciences, ISSN 1982-6907, 12/2016, Volume 10, Issue 2, pp. 263 - 272
We consider non necessarily associative algebras over a field of characteristic zero and their polynomial identities. Here we describe some of the results... 
16R10 | Codimension | Polynomial identity | Primary 17A30 | Mathematics, general | Mathematics | Variety | Secondary 16P90 | Almost nilpotent
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 2/2016, Volume 179, Issue 2, pp. 191 - 199
This paper examines the invariants of automorphisms, derivations, and $$q$$ q -skew derivations of finitely generated domains with finite GK dimension. We... 
GK dimension | Mathematics, general | 16W25 | Mathematics | Derivations | Automorphisms | Skew derivations | Invariants | 16P90 | MATHEMATICS | ALGEBRAS | CENTRALIZERS | GELFAND-KIRILLOV DIMENSION
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 6/2018, Volume 21, Issue 3, pp. 579 - 587
The Gelfand–Kirillov dimension has gained importance since its introduction as a tool in the study of non-commutative infinite dimensional algebras and their... 
Simple ring | 16S32 | Associative Rings and Algebras | 16D60 | Non-associative Rings and Algebras | Simple module | Commutative Rings and Algebras | Mathematics | 16P90 | Gelfand–Kirillov dimension | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 09/2015, Volume 43, Issue 9, pp. 3823 - 3839
We study polynomial identities of algebras with adjoined external unit. For a wide class of algebras we prove that adjoining external unit element leads to... 
Codimension | Primary: 16R10 | Polynomial identity | Fractional PI-exponent | Non-associative unital algebra | Exponential growth | Secondary: 16P90 | MATHEMATICS | CODIMENSION GROWTH | Mathematics - Rings and Algebras
Journal Article
São Paulo Journal of Mathematical Sciences, ISSN 1982-6907, 6/2019, Volume 13, Issue 1, pp. 158 - 176
To an arbitrary Lie superalgebra L we associate its Jordan double $${\mathcal Jor}(L)$$ J o r ( L ) , which is a Jordan superalgebra. This notion was... 
16S32 | Nil-algebras | Wreath product | Growth | 16N40 | Mathematics | Graded algebras | Jordan superalgebras | Self-similar algebras | 16P90 | Lie superalgebra | 17B66 | 17C10 | 17C50 | 17B63 | 17B65 | 17A70 | Mathematics, general | 17B70 | 17C70 | Poisson superalgebras
Journal Article
Bulletin of Mathematical Sciences, ISSN 1664-3607, 8/2018, Volume 8, Issue 2, pp. 257 - 306
In this article we analyze the notions of amenability and paradoxical decomposition from an algebraic perspective. We consider this dichotomy for locally... 
Coarse spaces | 16S99 | Unital $$\mathbb {K}$$ K -algebras | 37A15 | Mathematics | Paradoxical decompositions | Translation algebras | 16P90 | 20F65 | Leavitt path algebras | Følner nets | Mathematics, general | Amenability | 43A07
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2014, Volume 277, Issue 1, pp. 591 - 609
We study the existence of free subalgebras in division algebras, and prove the following general result: if $$A$$ A is a noetherian domain which is countably... 
16S10 | GK dimension | 16S85 | Centralizers | Mathematics, general | Mathematics | Free algebras | Division algebras | 16K40 | 16P90 | MATHEMATICS | FREE SUBGROUPS | FRACTIONS | FREE SUBSEMIGROUPS | RINGS | Algebra
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 9/2017, Volume 27, Issue 3, pp. 2885 - 2897
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2015, Volume 18, Issue 6, pp. 1533 - 1546
Given a finitely generated free monoid X and a morphism ϕ : X → X, we show that one can construct an algebra, which we call an iterative algebra, in a natural... 
Iterative algebras | 16W50 | Decidability | Non-associative Rings and Algebras | Lie algebras | Commutative Rings and Algebras | Mathematics | Combinatorics on words | 16P90 | Associative Rings and Algebras | Monomial algebras | Graded nilpotent algebras | 05A05 | Morphic words | Monoids | WORDS | RINGS | PERIODICITY | MATHEMATICS | GROWTH | Algebra
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 10/2014, Volume 17, Issue 5, pp. 1401 - 1412
We study ℤ2-graded identities of Lie superalgebras of the type b(t), t ≥ 2, over a field of characteristic zero. Our main result is that the n-th codimension... 
Associative Rings and Algebras | Codimensions | Non-associative Rings and Algebras | Polynomial identity | Fractional PI-exponent | Secondary 16R10 | Commutative Rings and Algebras | Mathematics | Primary 17B01, 16P90 | Exponential growth | Lie superalgebra | MATHEMATICS | ALGEBRAS | CODIMENSION GROWTH | VARIETIES | Algebra | Mathematics - Rings and Algebras
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2014, Volume 17, Issue 6, pp. 1843 - 1852
Journal Article
Selecta Mathematica, ISSN 1022-1824, 10/2014, Volume 20, Issue 4, pp. 1197 - 1212
In 1964, Golod and Shafarevich found that, provided that the number of relations of each degree satisfies some bounds, there exist infinitely dimensional... 
16R10 | 16W50 | Golod–Shaferevich algebras | Growth of algebras and the Gelfand–Kirillov dimension | Mathematics, general | 16N40 | Mathematics | 16P40 | 16N20 | 16S15 | 16P90 | 16D25 | MATHEMATICS | BEZOUT | MATHEMATICS, APPLIED | Golod-Shaferevich algebras | POWER-SERIES RINGS | Growth of algebras and the Gelfand-Kirillov dimension | GELFAND-KIRILLOV DIMENSION | Algebra
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 2/2015, Volume 18, Issue 1, pp. 221 - 233
The finite dimensional simple superalgebras play an important role in the theory of PI-algebras in characteristic zero. The main goal of this paper is to... 
16R10 | Associative Rings and Algebras | Polynomial identities | Codimensions | Growth | Non-associative Rings and Algebras | Superalgebras | Commutative Rings and Algebras | Mathematics | 16P90 | 16W55 | MATHEMATICS | IDENTITIES | PI-ALGEBRAS | EXPONENTIAL-GROWTH | Algebra
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2013, Volume 56, Issue 8, pp. 1607 - 1618
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2008, Volume 259, Issue 2, pp. 433 - 455
If A is a strongly noetherian graded algebra generated in degree one, then there is a canonically constructed graded ring homomorphism from A to a twisted... 
16W50 | Graded ring | 14A22 | noncommutative projective geometry | Mathematics, general | Mathematics | twisted homogeneous coordinate ring | strongly noetherian | 16P90 | Gelfand-Kirillov dimension | 16S38 | Strongly noetherian | Twisted homogeneous coordinate ring | Noncommutative projective geometry | MATHEMATICS | ALGEBRAS | GROWTH | graded ring | QUANTUM P-3
Journal Article
manuscripta mathematica, ISSN 0025-2611, 6/2007, Volume 123, Issue 2, pp. 185 - 203
Let G be the infinite dimensional Grassmann algebra over a field F of characteristic zero and UT 2 the algebra of 2 × 2 upper triangular matrices over F. The... 
Geometry | Primary 16R10 | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | Algebraic Geometry | Mathematics, general | Mathematics | Number Theory | Secondary 16P90 | MATHEMATICS | IDENTITIES | T-IDEALS | PI-ALGEBRAS | CODIMENSION GROWTH
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.